# SDR AALA202112140048

- Difficulty date: December 13, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737*
- Aircraft serial: 29536
- Aircraft time: 60,835 hours, 25,168 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY L4 DOOR LATCH HARD TO OPEN AND CLOSE. CHECKED AND LUBRICATED AFT LEFT LAVATORY DOOR LATCH. NO DEFECTS NOTED, OPERATIONS CHECK NORMAL
